# SDR IPXA2021011964656

- Difficulty date: December 19, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Rod
- Part number: ADA801461
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: IN FWD CARGO CEILING, MAIN CABIN FLOOR BEAM SUPPORT ROD CRACK AT STA 919.  REMOVED AND REPLACED CRACKED SUPPORT ROD AT FWD CARGO CEILING, IAW SRM 51-33-01 PARA 8 (MINOR).
